# SDR DXTA2012092405133

- Difficulty date: September 24, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 3,506 hours, 2,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ADJACENT TO AFT SHEAR TIE ON CABIN DOOR FRAME.  .023 DEEP, OUT OF LIMITS, DOOR FRAME WILL BE CHANGED.
